A polynomial class of Markus-Yamabe counterexamples.

Título inglés A polynomial class of Markus-Yamabe counterexamples.
Título español Una clase polinomial de contraejemplos de Markus-Yamabe.
Autor/es Cima, Anna ; Gasull, Armengol ; Mañosas, Francesc
Organización Dep. Mat. Apl. II Esc. Téc. Super. Eng. Ind. Univ. Politèc. Catalunya, Tarrasa (Barcelona), España; Dep. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España
Revista 0214-1493
Publicación 1997, 41 (1): 85-100, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the paper [CEGHM] a polynomial counterexample to the Markus-Yamabe Conjecture and to the discrete Markus-Yamabe Question in dimension n ≥ 3 are given. In the present paper we explain a way for obtaining a family of polynomial counterexamples containing the above ones. Finally we study the global dynamics of the examples given in [CEGHM].
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Ecuaciones polinómicas ; Teorema estabilidad
Código MathReviews MR1461644
Icono pdf Acceso al artículo completo